MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1600-0447.1990.tb06473.x

Медицинская библиотека · Acta psychiatrica Scandinavica · 1990

Neuroleptic malignant syndrome during abrupt reduction of neuroleptic treatment.

Spivak B, Weizman A, Wolovick L, Hermesh H, Tyano S, Munitz H

Клинический случайСтатьяПеревод в очереди

Аннотация

Development of neuroleptic malignant syndrome (NMS) following discontinuation of high-dose and high-potency neuroleptic agents is described. This case, although rare and atypical, should alert clinicians to consider the possibility of NMS as a complication of abrupt neuroleptic drug withdrawal. It is suggested that dopaminergic imbalance, as opposed to excessive dopaminergic blockade, may also play a role in the precipitation of NMS.

Для цитирования: Spivak B, Weizman A, Wolovick L, Hermesh H, Tyano S, Munitz H. Neuroleptic malignant syndrome during abrupt reduction of neuroleptic treatment.. Acta psychiatrica Scandinavica. 1990. DOI: 10.1111/j.1600-0447.1990.tb06473.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.